# SDR NACA202504070006

- Difficulty date: April 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CRACK AROUND FASTENER ON STA294.5 RBL 51,  APPROXIMATE SIZE: 0.375" NEAR FWD SERVICE DOOR CUTOUT FWD LOW CORNER.
